domestic-supply.com        sarms.forsale
bannednutrition.com
sarms.forsale
Results 1 to 4 of 4

Thread: mk677 and nausea

  1. #1

    mk677 and nausea

    So it's been more than a week of taking MK-677 and i'm starting to feel more crappy every day in all honesty .. I have my diet in check and everything else sorted out but i get a lot nausea when i take my capsules .. I think i'm gonna stop taking them because it's making me more sick than doing work tbh.
    I got mine from the company "musclerage" and it's called "MK-47". Has anyone else have bad experiences with their sarms?

    Thanks

  2. #2
    you should never have that going on and the reason is your source... THROW THAT AWAY... its NOT mk677...





  3. #3
    I will throw it away right now! thanks for actually saving my health LOL. I should've known 50 euros for one bottle of capsules was fishy but i was ignorant ..

  4. #4
    Quote Originally Posted by JakeB782 View Post
    I will throw it away right now! thanks for actually saving my health LOL. I should've known 50 euros for one bottle of capsules was fishy but i was ignorant ..
    Basically at that price they would be paying you to take it


    Sent from my iPhone using Tapatalk Pro





Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •